MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ECLIPSETM NEEDLE 23G X 1"TW

BD MEDICAL - DIABETES CARE BD ECLIPSETM NEEDLE 23G X 1"TW
Catalog Number 305826
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd eclipsetm needle 23g x 1"tw safety mechanism failed.The following information was provided by the initial reporter: "when attempting to engage safety lock on a 23 g needle, the needle and cap disconnected from syringe and safety did not engage.No one was injured.".
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Updated codes.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD ECLIPSETM NEEDLE 23G X 1"TW
Common Device Name
NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19377321
Report Number1920898-2024-00121
Device Sequence Number7538234
Product Code FMI
UDI-Device Identifier00382903058266
UDI-Public(01)00382903058266
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305826
Device Lot Number3046198
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown